# SDR SWAA2019052332965

- Difficulty date: April 17, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663.  REPAIRED ANGLE IAW ER & EA.
